# SDR SWIA200414289

- Difficulty date: December 18, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 25,681 hours, 36,126 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NEXT TO GALLEY, ONE LIGHT IN STRIP INOPERATIVE.  REPAIR BROKEN WIRE AS REQUIRED.  OPERATIONAL CHECK GOOD.
